Join the 'Lithium' group to help and get support from people like you.
We found 492 questions associated with the 'Lithium' topic.
Posted 5 Sep 2013 by • 4 answers
I have hypothyroidism for about the last 4 years thanks to Lithium. My question is that I have been on Synthroid 0.112mg (112MCG) tablets and have been doing well until recently. Had my TSH checked yesterday and the doctor's office called and said it was .32??? Said my doctor was going to call ...
Posted 5 Jan 2012 by • 37 answers
I'm diagnosed with bipolar and ptsd - got on Lithium over a month ago and so far so good - however, the dr. added 300 mg of Seroquel xr and I'm having a terrible time with the side effects and I want to stop immediately. Can I just stop taking?
Posted 12 Jun 2014 by • 4 answers
I'm starting on lithium and wondering what I will feel like when it starts working. Will I really notice any different?
Posted 29 Sep 2014 by • 5 answers
been on lithium for 3 weeks, feel no different and still have suicidal thoughts how long does it take to work?
Posted 4 Sep 2013 by • 3 answers
low fat low carb low calorie high protein sugar free
Posted 27 May 2013 by • 6 answers
For me, the worst of my illness has been severe clinical depression. I am diagnosed with Bipolar 2. Over16 years, I had six extremely debilitating 3 to 4 month long depressions, including psychosis. Since I started taking Lithium, I have not had any depressions! I feel it has saved the quality of ...
Posted 26 Mar 2014 by • 1 answer
I currently take 1050mg of lithium (tablets) at night. I have been on this dose for years, but in the past 6 months I've been getting terrible headaches, and before I knew about the negative interactions, I would take ibuprofen for the headaches and experience what I now know were side-effects ...
Posted 7 Nov 2012 by • 4 answers
Posted 11 Nov 2011 by • 2 answers
If I can find out what causes a low lithium level in the body maybe I can reverse the causes and not have to take lithium medication and all of its side affects. Thank you, Carolyn Panama City, FL
Posted 23 Mar 2010 by • 7 answers
I've been taking Bupropion for depression (as well as lithium) as it seems like the only drug that does not cause me to gain weight. After some research and answeres some of you have provided me with, bupropion and lithium may not be the best combination of drugs. Also, being bipolor I wonder ...
Posted 9 days ago by • 1 answer
I have been taking lithium for six days and have had bad headaches and do not know if they are related. I have chronic migraines and I take Imitrex injections and I am hoping there is not a correlation. I have been on so many mood stabilizers they’re starting from the beginning again with 300 ...
Posted 6 days ago by • 1 answer
Posted 26 Jun 2018 by • 1 answer
Posted 19 days ago by • 0 answers
I started on lithium about 45 days ago. I’ve noticed I no longer have any interest in music (I’ve always been a music freak). I’ve also noticed I’m always talking to myself. Anyone else had anything like this? I seem to be disinterested in things I used to care about.
Posted 31 May 2018 by • 1 answer
I was taking lithium carbonate for bipolar disorder. I was wondering how long does it take to get it out of your system? I was taking 600 mg for a month and stopped about a month ago.
Related Condition Support Groups
Related Drug Support Groups
Lithium Patient Information at Drugs.com
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)